arthritis for a year

so I started with arthritis a year ago pains in my fingers and toe and a foot and sleepy all the time am on b12 injections am 42, was put on sulfasalazine was offered methox but scared of side effects eg:hair loss, started off with slightly dizzy spells on sulfa then fast heart rate but things started to calm down, then pain in leg then hip was sent to physio he didn't no so sent for xray while waiting for xray app started feeling spaced out an sooooo sooooo tired all the time every day, dry mouth an a strange feeling that something was pressing slightly on my throat chesty cough, I ended up managing to get intouch with rheumatology doctor he said come off tabs an I will see u in a week so am due to see him in few days ,now started getting the pains back in my hands a one foot and leg/hip been taking pain killers naproxen  but wish I hadn't come off sulfasalazine its only been a week am going to ask if I can go back on them as side effects seem not as bad now as this pain ,slight hair loss but not to bad, I do suffer from anxiety this could of been cause of spaced out feelings am not sure, blurry vision also  would anyone no if u come off sulfasalazine you cant go back on them as someone said this now am worried as don't want to go on stronger tabs really don't want lot of hair loss ????

6 Replies

oldestnewest
  • You are suffering so much, how old are you? How long have you been like this? I was diagnosed with it both hips,knees, hands, and just left to get on with it, with no help from anyone, I am 58 and could sleep all day long, have to force myself out of bed most days xxxx

  • There is a natural supplement if you want to try ,there are NO SIDE EFFECTS .I used to take it when i had arthritis on my fingers .Now after a few months i dont pain anymore and can do all the movements .It's called sesameal ,it comes from Thailand,i can send u more info if u are interested .It will ease yr pain for Sure .

    My email is,voyagercy@gmail.com and my skype,voyagercy .

  • hi i would be interested in sesame where can i get it please?

  • I always felt anxiety was worse than the illness itself, sometimes we have so much info. It causes us all kinds of problems, with methatrexate the hair loss I had was so small I didn't notice for years,like when you gets bits in your hair brush,not loads, worrying is a waste of energy and bless you, you won't have a lot of that to waste will you.Take a leap of faith Ruth, and try anything that will help you,if your present one didn't then try another one,honest it really isent that bad,but your pain obviously is, best of luck.

  • Have you ever tried Embrel and Remicaid?  They have been life changing drugs for some although it seems in every case where you desperately need help, these drugs are expensive.

  • There is a natural supplement if you want to try ,there are NO SIDE EFFECTS .I used to take it when i had arthritis on my fingers .Now after a few months i dont pain anymore and can do all the movements .It's called sesameal ,it comes from Thailand,i can send u more info if u are interested .It will ease yr pain for Sure .

    My email is,voyagercy@gmail.com and my skype,voyagercy .

You may also like...